Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MacLover

Do the bones in your feet hurt? Joint pain

Recommended Posts

this is wierd, but my feet hurt. When I get up its like I walk like an old woman. Man my face looks good, but my feet, I can barely walk at first then it gets better. They are popping when I walk too.

Wierd. Anyone else have this?

Share this post


Link to post
Share on other sites

I had minor back pain before I started Accutane and now it's becoming more of a problem. But i can deal with it it doesnt hurt ALL the time.

Share this post


Link to post
Share on other sites
this is wierd, but my feet hurt. When I get up its like I walk like an old woman. Man my face looks good, but my feet, I can barely walk at first then it gets better. They are popping when I walk too.

Wierd. Anyone else have this?

Share this post


Link to post
Share on other sites

When I wake up in the morning its hard-ish to move, not that bad once I get going but I feel stiff. I think joint and muscle fatigue are very common. I'm sure its nothing to worry about.

Share this post


Link to post
Share on other sites

Yep, I have the same thing. I have to hobble when getting out of bed, almost feels like my achilies heel is super tight and I have to stretch it out. Also have lower back pain, neck pain and my hip joints hurt. After shopping or standing up for too long I sometimes hit a wall and have to hurry home to sit down on the couch to pop a bunch of Advil. I'm starting to notice that the pain is worse after I've been drinking heavily on the weekends. Anybody else notice this????

Share this post


Link to post
Share on other sites

I am so glad that i am not the oinly one. I HAVE to wear shoes all the time.

Hopefully it will go away after the meds are over. I am just glad that I am not the only one. I thought it was something that was happening just to me.

I feel like I have 80 year old feet. They pop and crack. If I am laying down on the floor and my legs are straight, my heels hurt really bad.

I will post when it goes away. I am in my 3rd month.

Share this post


Link to post
Share on other sites

when i get up in the moring i can barely walk, my feet hurt and are so stiff its only liek that for liek 5 minets tho. then its gone. but i do notice joint pain throughout the day, its not really bothersome tho.

Share this post


Link to post
Share on other sites

I notice the joint pain ALOT. I am int he middle of moving and OH MY does my body hurt.

If I could have it my way, i would quit, but I am half way done. I can't do that now!

Share this post


Link to post
Share on other sites

My feet are still killing me.

My husband says when I wake up I look like an old lady trying to get to the bathroom.

I hope this stops after I stop the meds!

Share this post


Link to post
Share on other sites

I've had this joint pain too, especially in my feet just like all of you. It is reassuring to hear that others are experiencing this too.

Share this post


Link to post
Share on other sites

I am only 19, male, halfway through what will have to be a 5 month course at maximum (because of my insurance only covering five derm visits), and my ankles have just started to hurt like crazy. They hurt more when I wear my shoes... at first it was heel soreness but now it's just the outsides of my ankles.

What makes matters worst is that I am a cashier in a clothing retailer and I am on my feet the entire time. Dr. Scholl's has failed me. I'm too young to be swallowing down Advil.

Share this post


Link to post
Share on other sites

Hee hee. Me too. I wake up in the morning and have to walk to the bathroom flat footed (like a zombie!) - it hurts too much to bend my feet! I also have really bad neck ache when I first wake up. The pains kind of go right up into the back of my head. Anyone else have this?

Share this post


Link to post
Share on other sites

you know, today I felt like I was drunk! I kept losing my balance--its like my ankles were weak.

This has to be the oddest drug I've ever taken. But the promise of a new day--a new life--is worth it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×